# SDR SWAA2012030701980

- Difficulty date: March 5, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 16,577 hours, 9,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS LENS BROKEN BETWEEN ROW 1 TO ROW 10.  REMOVED AND REPLACED LENS PER AMM.
